# SDR DXTA2022060963570

- Difficulty date: June 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500405
- Aircraft time: 4,087 hours, 3,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Part number: DAP0010102
- Part serial: 21KA
- Condition: Defective
- Location: Zone 700
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: LEFT BRAKE WAS VERY ON FIRST LANDING (LEFT SEAT). THE SECOND LANDING WAS OK (RIGHT SEAT). ON TAXI OUT, LEFT BRAKE IS EXTREMELY GRABBY AND JERKS OUT AROUND WITH SHUDDER FROM LEFT SEAT ONLY. WE ALSO FELT A VIBRATION. DURING TAXI BACK TO RAMP, BRAKE FELT NORMAL ON FROM BOTH SEATS. // SIGNOFF// REMOVED AND REPLACE BRAKE CONTROL MODULE IAW EMB505 AMM 32-41-07, JACKED UP AIRCRAFT COMPLIED WITH GEAR SWINGS AND CYCLED FLIGHT CONTROLS. DOWN JACKED AIRCRAFT, BLEED BRAKES. WHEN PUMPING BRAKES NO MORE SQUEAL OR SHUDDERING. OPERATIONAL TEST AND LEAK CHECKED GOOD. NO DEFECTS NOTED REF. P-300 29-10-00. SERVICED HYD RESERVIOR TO PROPER LEVEL AS REQUIRED REF. P-300 MM. 12-13-00
